SORRY, didn't want to sound so blunt... seriously you have to do something to get out of this vicious circle propanlol cocaine propanolol drugs..... all of this is causing damage not just to your heart but your whole body... I wish I could be more helpfull.
cocaine will just surly cause you more problems if you already have a heart issue. Surly it's just abit silly to do drugs if you have a heart condition! I'd keep off the coke if i was you. But your body, your life..
Cocaine combined with propranolol is life threatening. Propranolol is blocking the ability for blood vessels to dilate and the effect is a so-called unopposed alpha activity, which causes constricted blood vessels and extremely high blood pressure (strokes and heart attacks). The heart rate can also get dangerously slow in response (compensatory bradycardia).
Stopping taking propranolol just to go out and take cocaine sounds like a very bad idea. The reason why you are taking propranolol (high heart rate, or what the reason may be) will also without doubt worsen when taking cocaine. I would strongly recommend to stop using illegal drugs (not from a moral point of view, but for your own good).
although i dont do drugs myself im not the judging type :) however even without a heart condition or anxiety etc is still a pretty bad idea.
Im not saying this to be an arse this is true, a person i knew took 'cocaine' but it was cut with something dodgy he was snoring really heavily in the night his girlfriend slept on the couch as they had a baby and he was keeping them up. Turns out he had a brain hemorrhage in his sleep and unfortunately passed away - he was a year older then me
plus if people saw how they REALLY acted on cocaine they would have a good word with themselves i work in a local pub and believe me i have seen too many pretty girls ruin themselves on cocaine. Plus its expensive you would be better off getting a nice new pair of shoes much more long lasting :)
as far as your anxiety goes you could have ssri's (they will make you feel worse initially) , a different beta blocker , benzodiazapines or do cbt therapy believe me i have been their anxiety wise for me cbt therapy was worth its weight in diamonds :)
So if you were on the propanolol for anxiety, how do you think cocaine is going to make you feel? It's not going to relax you. Also, cocaine can cause healthy individuals with normal hearts to have heart attacks. Cocaine can kill you. Like somebody else mentioned, you also don't know what the cocaine was cut with, so who knows what other substances you would be putting in your body.
my doctor told me to *** off propranolol because i was ready to and weaned myself off them, ive bin off them 1 week now and feel fine and dont intend to take cocaine as i no its that thats causeing aniexty. xx
i start to get a tight chest through years of stress so the doctor told me to go on propranolol even tho i dont think i needed to as i dont get the tightness anymore and ive been off them a week, i still get abit dizzy when im out and about but not as bad as i was b4 i went on propranlol, i was taking cocaine every weekend b4 i went on them and dnt intend to do it anymore because i think thats what is making me have the anixety, when i took mdma b4 on propranolol i was fine it was just cocaine and dont understand why. xx
I'm not sure what you are asking. Are you asking why cocaine made you anxious and made your chest feel tight?
"Abusing cocaine has a variety of adverse effects on the body. For example, cocaine constricts blood vessels, dilates pupils, and increases body temperature, heart rate, and blood pressure. It can also cause headaches and gastrointestinal complications such as abdominal pain and nausea. Because cocaine tends to decrease appetite, chronic users can become malnourished as well.
Different methods of taking cocaine can produce different adverse effects. Regular intranasal use (snorting) of cocaine, for example, can lead to loss of the sense of smell; nosebleeds; problems with swallowing; hoarseness; and a chronically runny nose. Ingesting cocaine can cause severe bowel gangrene as a result of reduced blood flow. Injecting cocaine can bring about severe allergic reactions and increased risk for contracting HIV/AIDS and other blood-borne diseases. Binge-patterned cocaine use may lead to irritability, restlessness, and anxiety. Cocaine abusers can also experience severe paranoia—a temporary state of full-blown paranoid psychosis—in which they lose touch with reality and experience auditory hallucinations.
Regardless of the route or frequency of use, cocaine abusers can experience acute cardiovascular or cerebrovascular emergencies, such as a heart attack or stroke, which may cause sudden death. Cocaine-related deaths are often a result of cardiac arrest or seizure followed by respiratory arrest."
not sure what im asking im very confused because not sure whether it is the cocaine that has made me like it cuz im not a regular user just had it now & then, had alot of stress from family problems and when i think about it, it happens but dont think that its helps to do it cuz my anixety is really bad the next day after ive used it so wont be doing it again so thanks for the advise. do u no whether the side effects of mdma is anixety aswell? x
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.